Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 27 December 2017

Analytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary Function

Khaled K. Jaber1

Journal of Mathematics and Statistics, Volume 13, Issue 4, pp. 361–365 · doi.org/10.3844/jmssp.2017.361.365

7,211 accesses4,647 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

New exact solutions of the Fractional Riccati Differential equation are presented. Exact solutions are obtained in cases that the coefficient functions and an arbitrary function satisfy some differential conditions. In view of the conditions imposed on Riccati equation's coefficients we define and formulate the coefficients of the Riccati equation to obtain the differential cases, for each case the general solution is presented. The results obtained are useful and confirm the simplicity of the conformable definition of fractional derivative.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Jaber, K. K. (2017). Analytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary Function. Journal of Mathematics and Statistics, 13(4), 361–365. https://doi.org/10.3844/jmssp.2017.361.365

Licence
CC BY 3.0
Issue
Volume 13, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Analytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary FunctionJournal of Mathematics and Statistics · Volume 13, Issue 4 · pp. 361–365 · CC BY 3.0Download